MathSciNet Relay Station
MathSciNet bibliographic data
MR1357879 58G05 (57R25 58A12)
Fan, Houhong Half de Rham complexes and line fields on odd-dimensional manifolds. Trans. Amer. Math. Soc. 348 (1996), no. 8, 2947–2982.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement